# SDR IPXA2022072684581

- Difficulty date: July 18, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: A5351028820000
- Part serial: NSN
- Condition: Cracked
- Location: Lh Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGLH MOVABLE VANE KRUEGER HAS A CRACKED ANGLE ON CORNER.REMOVED, FABRICATED AND REPLACED IAW SRM 51-40-21 AND SRM 57-45-11.
